Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am experiencing minor chest pain for last 3 months. Is it due to side effects of regain medicine for hair or something else?

1 Doctor Answered
I am experiencing minor chest pain for last 3 months. Is ...
Hair gaining med may cause low blood pressure. Though chest pain not a symptom with them, do 30 min jogging every day if you feel pain or pain increase while running then we will think of any cause otherwise you are fine. Do not worry.
210 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.